Louisiana, 2013

Hail and Damaging Winds in Louisiana, March 23, 2013

March 23, 2013 · NWS JAN · 6 events in 3 counties and zones

Showers and thunderstorms developed in association with a passing low pressure system as warm and unstable traveled north ahead of the system. A squall line that sweeped across the region allowed large damaging hail, strong damaging wind gusts, and some flash flooding to develop.

Where it happened

Every event with a place to put it. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
0
Property damage
$140,000
Crop damage
None recorded
Events
6

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS JAN wrote it up.

Showers and thunderstorms developed in association with a passing low pressure system as warm and unstable traveled north ahead of the system. A squall line that sweeped across the region allowed large damaging hail, strong damaging wind gusts, and some flash flooding to develop.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jackson, MS wrote its last area forecast discussion before the first event at Mar 23, 3:10 PM CST, 1 hour 55 minutes earlier.

Area forecast discussion, Mar 23, 3:10 PM CST, 1 hour 55 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSON MS
410 PM CDT SAT MAR 23 2013

...SEVERE STORMS POSSIBLE THIS EVENING...

.SHORT TERM...TONIGHT THROUGH MONDAY NIGHT...OVERALL...IT HAS BEEN
QUIETER THIS AFTERNOON THAN EARLIER EXPECTED BUT SEVERE STORMS STILL
REMAIN POSSIBLE GOING INTO THIS EVENING. AN AXIS OF MID 70 DEGREE
TEMPERATURES AND LOWER 60 DEW POINTS WAS NOTED FROM THE SOUTHWEST
ZONES NORTHEAST INTO THE CENTRAL PORTIONS OF THE AREA BUT THE STOUT
CAP ON THE 12Z JAN SOUNDING WEAKENED AS NOTED ON THE 18Z JAN
SOUNDING BUT...HAS STILL INHIBITED CONVECTION THROUGH MID AFTERNOON.
THE EXCEPTIONS HAVE BEEN IN THE FAR NORTHWEST AND SOUTHEAST WHERE A
FEW ELEVATED STORMS HAVE OCCURRED. WATER VAPOR IMAGERY/RUC ANALYSIS
SHOWED THE CLOSED UPPER LEVEL LOW OVER NORTHERN NEW MEXICO WHILE THE
MAIN ASSOCIATED SURFACE LOW WAS NOTED OVER THE TEXAS PANHANDLE. THIS
SYSTEM WILL CONTINUE TO SWING EAST TONIGHT. MODELS INSIST THAT A
SECONDARY SURFACE LOW WILL DEVELOP NEAR THE TEXAS/LOUISIANA COAST
AND TRACK ENE ACROSS THE SOUTHERN PORTIONS OF OUR CWA TONIGHT. THERE
HAS BEEN DIFFERENCES IN HOW FAR NORTH THIS LOW WOULD GET AND TIMING
ISSUES BUT THIS LOW APPEARS TO REMAIN TOO BROAD AND WEAK TO GET
CONVECTION GOING THIS AFTERNOON IN OUR CWA. TONIGHT AS THE MAIN
SYSTEM DRAWS CLOSER AND THE WEAK SURFACE LOW MOVES INTO OUR SOUTHERN
ZONES WIDESPREAD CONVECTION IS EXPECTED TO DEVELOP OVER OUR AREA.
CONSIDERING OUR AIRMASS...PARAMETERS STILL LOOK FAVORABLE FOR LARGE
HAIL...DAMAGING WINDS AND LOCALLY HEAVY RAIN ACROSS MUCH OF THE CWA.
THE THREAT FOR TORNADOES LOOKS TO REMAIN ALONG AND SOUTHEAST OF THE
TRACK OF THE WEAK SURFACE LOW. MODEL CONSENSUS SUGGESTS THIS AREA
MAY BE ALONG AND SOUTH OF A LINE FROM BROOKHAVEN TO MERIDIAN THIS
EVENING. SEVERAL INCHES OF RAIN FELL ACROSS AND JUST SOUTH OF THE
HIGHWAY 82 CORRIDOR SINCE EARLY FRIDAY AND ADDITIONAL TWO TO THREE
INCHES OF RAIN IS POSSIBLE OVER THE SAME AREA TONIGHT. HAVE ISSUED A
FLASH FLOOD WATCH FOR THE AREA ALONG AND NORTH OF INTERSTATE 20. THE
MAIN SEVERE THREAT IS EXPECTED TO END TONIGHT FROM THE SOUTHWEST AS
THE WEAK SURFACE LOW MOVES EAST INTO ALABAMA AFTER MIDNIGHT. SUNDAY
MORNING THE THE CLOSED UPPER LOW WILL MOVE OVER THE NE ARKANSAS AND
THE ASSOCIATED STRONGER SURFACE LOW OVER WESTERN TENNESSEE. THIS
WILL BRING A STRONG COLD FRONT ACROSS OUR CWA. MODELS SHOW A TIGHT
PRESSURE GRADIENT AND MIX DOWN STRONG GUSTY WINDS. THIS HAS PROMPTED
A WIND ADVISORY FOR THE WHOLE AREA SUNDAY. ALTHOUGH TEMPERATURES
WILL NOT BE THAT MUCH COOLER IN OUR NORTH THAN TODAY...MUCH DRIER
AIR WILL FILTER INTO THE REGION. THE WINDS WILL SUBSIDE SUNDAY
EVENING AND MUCH COOLER THAN NORMAL MORNING LOWS ARE EXPECTED FOR
THE START OF THE WORK WEEK. MOST SITES WILL BOTTOM OUT NEAR
FREEZING. ANOTHER NORTHERN STREAM SHORTWAVE WILL SWING ACROSS THE
MID MISSISSIPPI VALLEY MONDAY AND OVER THE OHIO VALLEY BY TUESDAY
MORNING. THIS WILL MAINTAIN UPPER TROUGHING OVER OUR REGION THROUGH
THE SHORT TERM AND EVEN COOLER TEMPERATURES MONDAY AND MONDAY NIGHT.
WITH SURFACE HIGH PRESSURE CENTERED JUST TO OUR WEST HELPING TO
DECOUPLE THE WINDS MONDAY NIGHT. A LITTLE STRONGER RADIATIONAL
COOLING IS EXPECTED LEADING TO MORNING LOWS BELOW FREEZING AT MOST
SITES BY TUESDAY MORNING. /22/

.LONG TERM...THINGS QUIET DOWN IN THE LONG TERM AS STRONG HIGH
PRESSURE BUILDS OVER THE AREA ALONG WITH NORTHWEST FLOW ALOFT. THE
SURFACE HIGH WILL MOVE OVER THE AREA BY TUESDAY NIGHT AND THIS WILL
ALLOW FOR THE WINDS TO BECOME CALM WITH STRONG RADIATIONAL COOLING
EXPECTED. LOWS WILL FALL TO AROUND 30 DEGREES.

THE SURFACE HIGH WILL BEGIN TO SHIFT TO THE EAST OF THE AREA ON
WEDNESDAY AND WITH SLIGHTLY WARMER HIGH TEMPS AROUND 60 UNDER
CONTINUED MAINLY CLEAR SKIES. THE SURFACE HIGH WILL SHIFT EAST BY
THURSDAY AND THIS WILL ALLOW SOUTHERLY FLOW AND WARMER TEMPS TO
PREVAIL ACROSS THE AREA. MOISTURE WILL INCREASE ACROSS THE AREA ON
FRIDAY WITH INCREASING CHANCES FOR SHOWERS FRIDAY NIGHT AND SATURDAY
ALONG WITH WARMER TEMPERATURES. STUCK PRETTY CLOSE TO GUIDANCE TEMPS
THROUGH THE PERIOD...BUT DID CUT BELOW GUIDANCE LOWS A BIT IN THE
USUAL COOLER LOCATIONS MONDAY AND TUESDAY NIGHT./15/

&&

.AVIATION...SHOWERS AND STRONG THUNDERSTORMS WAS SCATTERED ACROSS
THE REGION AT MIDAFTERNOON. OTHERWISE IFR/MVFR CIGS WAS NOTED ACROSS
THE REGION. EXPECT THESE CONDITIONS TO CONTINUE AS ANOTHER ROUND OF
SHOWERS AND THUNDERSTORMS COMES IN FOR THIS EVENING AS A STRONG
STORM SYSTEM MOVES ACROSS THE REGION. WINDS WILL BE VARIABLE AT 5 TO
10 KNOTS WITH HIGHER GUSTS NEAR STRONG STORMS FOR THIS AFTERNOON AND
TONIGHT. SOME LARGE HAIL WILL ALSO BE POSSIBLE. WILL PUT IN TAFS
WHEN HAIL BECOMES IMMINENT IN THE SHORT TERM(A FEW HOURS IN
ADVANCE). IT WILL BE WINDY  AND DRY ESP AROUND THE DELTA REGION FOR
SUNDAY FROM THE NORTHWEST AT 15 TO 25 KNOTS./17/

&&

.PRELIMINARY POINT TEMPS/POPS...
JACKSON       56  65  34  55 /  98  12   5   6
MERIDIAN      58  68  33  58 / 100  23   7   9
VICKSBURG     53  64  34  55 /  90   9   5   5
HATTIESBURG   66  72  35  59 /  74   9   5   4
NATCHEZ       55  63  33  55 /  74   7   5   4
GREENVILLE    53  55  32  52 /  97  22   7   5
GREENWOOD     53  60  31  52 / 100  25   8   7

&&

.JAN WATCHES/WARNINGS/ADVISORIES...
MS...FLASH FLOOD WATCH UNTIL 1 AM CDT SUNDAY FOR MSZ018-019-025>052.

     WIND ADVISORY FROM 10 AM TO 7 PM CDT SUNDAY FOR MSZ018-019-
     025>066-072>074.

LA...FLASH FLOOD WATCH UNTIL 1 AM CDT SUNDAY FOR LAZ007>009-015-016.

     WIND ADVISORY FROM 10 AM TO 7 PM CDT SUNDAY FOR LAZ007>009-015-
     016-023>026.

AR...FLASH FLOOD WATCH UNTIL 1 AM CDT SUNDAY FOR ARZ074-075.

     WIND ADVISORY FROM 10 AM TO 7 PM CDT SUNDAY FOR ARZ074-075.

&&

22/17/17
Hazardous weather outlook, Mar 23, 2:23 PM CST, 2 hours 42 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE JACKSON MS
323 PM CDT SAT MAR 23 2013

LAZ023>026-MSZ053>066-072>074-242030-
FRANKLIN LA-CATAHOULA-TENSAS-CONCORDIA-CLAIBORNE-COPIAH-SIMPSON-
SMITH-JASPER-CLARKE-JEFFERSON-ADAMS-FRANKLIN MS-LINCOLN-LAWRENCE-
JEFFERSON DAVIS-COVINGTON-JONES-MARION-LAMAR-FORREST-
323 PM CDT SAT MAR 23 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST LOUISIANA
AND SOUTHERN MISSISSIPPI

.DAY ONE...TONIGHT AND SUNDAY

SEVERE STORMS ARE POSSIBLE THROUGH THIS EVENING AS A LOW PRESSURE
SYSTEM SWINGS ACROSS THE REGION INTO AN UNSTABLE AND SHEARED AIR
MASS. THE MOST INTENSE STORMS ARE EXPECTED TO BE CAPABLE OF DAMAGING
WIND GUSTS TO AT LEAST 60 MPH AND LARGE HAIL TO THE SIZE OF GOLF
BALL SIZE HAIL. AT LEAST A FEW TORNADOES WILL BE POSSIBLE...MAINLY
OVER THE SOUTHEAST PORTIONS OF MISSISSIPPI FREQUENT CLOUD TO GROUND
LIGHTNING STRIKES AND LOCALLY HEAVY DOWNPOURS ARE ALSO EXPECTED.

IN ADDITION PERIODS OF HEAVY RAINFALL IS EXPECTED THROUGH THIS
EVENING ALONG WITH FREQUENT CLOUD TO GROUND LIGHTNING STRIKES. LOCAL
FLOODING WILL BE POSSIBLE...ESPECIALLY IN LOW LYING AREAS AND WHERE
DRAINAGE IS POOR.

IN ADDITIONS...THERE WILL BE WINDY CONDITIONS WITH NORTHWEST WINDS
OF AROUND 25 MPH WITH GUSTS OF AROUND 30 TO 35 MPH. THUS A WIND
ADVISORY WILL BE IN EFFECT FROM 10 AM TO 7 PM SUNDAY.

.DAYS TWO THROUGH SEVEN...SUNDAY NIGHT THROUGH FRIDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER CALL TO ACTION STATEMENT...
THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND
EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER
OPERATIONS...MAY BE NEEDED THROUGH THIS EVENING.

ARZ074-075-LAZ007>009-015-016-MSZ018-019-025>052-241945-
ASHLEY-CHICOT-MOREHOUSE-WEST CARROLL-EAST CARROLL-RICHLAND-
MADISON LA-BOLIVAR-SUNFLOWER-LEFLORE-GRENADA-CARROLL-MONTGOMERY-
WEBSTER-CLAY-LOWNDES-CHOCTAW-OKTIBBEHA-WASHINGTON-HUMPHREYS-
HOLMES-ATTALA-WINSTON-NOXUBEE-ISSAQUENA-SHARKEY-YAZOO-MADISON MS-
LEAKE-NESHOBA-KEMPER-WARREN-HINDS-RANKIN-SCOTT-NEWTON-LAUDERDALE-
323 PM CDT SAT MAR 23 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST ARKANSAS...NORTHEAST LOUISIANA
AND CENTRAL MISSISSIPPI.

.DAY ONE...TONIGHT AND SUNDAY

SEVERE STORMS WILL BE POSSIBLE LATE THIS AFTERNOON AND EVENING AS A
LOW PRESSURE SYSTEM SWINGS ACROSS THE REGION INTO AN UNSTABLE AND
SHEARED AIR MASS. THE MOST INTENSE STORMS ARE EXPECTED TO BE CAPABLE
OF DAMAGING WIND GUSTS TO AT LEAST 60 MPH AND LARGE HAIL TO THE SIZE
OF GOLF BALL HAIL SIZE. FREQUENT CLOUD TO GROUND LIGHTNING STRIKES
AND LOCALLY HEAVY DOWNPOURS ARE ALSO EXPECTED.

IN ADDITION...HEAVY RAINFALL IS EXPECTED THROUGH THIS EVENING. RAINFALL
RATES WILL LIKELY BE HIGH ENOUGH TO RESULT IN FLASH FLOODING IN A FEW
LOCATIONS. SMALL CREEKS...STREAMS AND LOW LYING AREAS CAN EXPECT
RISES IN WATER LEVELS. CONSIDERING HEAVY RAIN MANY LOCATIONS
RECEIVED YESTERDAY AND LAST NIGHT ACROSS THE REGION A FLASH FLOOD
WATCH WILL BE IN EFFECT THROUGH 1 AM.

IN ADDITION...THERE WILL BE WINDY CONDITIONS WITH NORTHWEST WINDS OF
25 TO 30 MPH WITH GUSTS OF 35 TO AROUND 40 MPH. THUS A WIND ADVISORY
WILL BE IN EFFECT FROM 10 AM TO 7 PM SUNDAY.

.DAYS TWO THROUGH SEVEN...SUNDAY NIGHT THROUGH FRIDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER CALL TO ACTION STATEMENT...
THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND
EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER
OPERATIONS...MAY BE NEEDED THROUGH THIS EVENING.

FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT
WWW.SRH.NOAA.GOV/JAN.

17

In the hours before

Special weather statement, Mar 23, 4:16 PM CST, 49 minutes before
MSZ049-050-056-232300-
SMITH MS-SCOTT MS-RANKIN MS-
516 PM CDT SAT MAR 23 2013

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
516 PM CDT SAT MAR 23 2013

AN AREA OF STRONG THUNDERSTORMS CAPABLE OF PRODUCING PEA TO DIME
SIZE HAIL WERE MOVING NORTHEAST ACROSS EASTERN RANKIN...NORTHERN
SMITH AND SOUTHERN SCOTT. STORMS WERE GENERALLY LOCATED NORTH OF THE
JOHNS COMMUNITY TO JUST NORTH OF HOMEWOOD AT 514 PM CDT...MOVING
NORTHEAST AT 40 MPH.

IN ADDITION...VERY HEAVY RAIN IS LIKELY WITH THESE STORMS. PONDING
OF WATER ON ROADWAYS CAN BE EXPECTED.

PEOPLE IN EAST CENTRAL RANKIN...SOUTHEASTERN SCOTT AND NORTHWESTERN
SMITH COUNTIES SHOULD MONITOR THIS STORM CLOSELY.

LAT...LON 3255 8933 3224 8932 3208 8985 3226 8991
TIME...MOT...LOC 2214Z 235DEG 34KT 3222 8981

7
Local storm report, Mar 23, 4:36 PM CST, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
536 PM CDT SAT MAR 23 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0518 PM     HAIL             5 SSE PELAHATCHIE       32.26N 89.76W
03/23/2013  E0.75 INCH       RANKIN             MS   PUBLIC

&&

DL
Local storm report, Mar 23, 4:45 PM CST, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
545 PM CDT SAT MAR 23 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0540 PM     HAIL             DERMOTT                 33.53N 91.44W
03/23/2013  E0.88 INCH       CHICOT             AR   LAW ENFORCEMENT

            DIME TO NICKEL SIZE HAIL

&&

DL
Special weather statement, Mar 23, 4:45 PM CST, 20 minutes before
MSZ051-052-232330-
NEWTON MS-LAUDERDALE MS-
545 PM CDT SAT MAR 23 2013

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
545 PM CDT SAT MAR 23 2013

...STRONG THUNDERSTORM GETTING READY TO MOVE NORTH ACROSS INTERSTATE
TWENTY JUST WEST OF MERIDIAN...

A STRONG THUNDERSTORM CAPABLE OF PRODUCING PENNY TO NICKEL SIZE HAIL
WAS LOCATED 11 MILES WEST OF MEEHAN AT 545 PM CDT...MOVING NORTHEAST
AT 50 MPH.

VERY HEAVY RAIN ALONG WITH FREQUENT CLOUD TO GROUND LIGHTNING
STRIKES ARE ALSO POSSIBLE WITH THIS STORM.

THIS STORM IS INTENSIFYING AND COULD BECOME SEVERE RAPIDLY.

PEOPLE IN LAUDERDALE AND SOUTHEASTERN NEWTON COUNTIES SHOULD MONITOR
THIS STORM CLOSELY.

LAT...LON 3245 8839 3244 8840 3222 8902 3222 8908
      3237 8916 3258 8867 3257 8838
TIME...MOT...LOC 2245Z 245DEG 43KT 3233 8901

BYB
Local storm report, Mar 23, 4:54 PM CST, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
554 PM CDT SAT MAR 23 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0540 PM     HAIL             3 E DERMOTT             33.53N 91.39W
03/23/2013  E1.25 INCH       CHICOT             AR   EMERGENCY MNGR

&&

19
Local storm report, Mar 23, 5:00 PM CST, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
600 PM CDT SAT MAR 23 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0535 PM     HAIL             2 S NEWTON              32.29N 89.16W
03/23/2013  E0.75 INCH       NEWTON             MS   PUBLIC

0546 PM     HAIL             2 NNW HICKORY           32.34N 89.04W
03/23/2013  E0.50 INCH       NEWTON             MS   PUBLIC

&&

DL

The radar

The Jackson/Brandon,MS radar (KDGX), 187 km away, was scanning. The volume nearest the first event began at 23:04 UTC.

Open the radar archive at this moment

Event by event

3 thunderstorm wind, 3 hail. Local standard time, as filed.

Thunderstorm Wind, Morehouse

When
March 23, 5:05 PM CST
Where
Morehouse County, 2.9 mi E of Beekman
Measured
55 kt (63 mph) estimated gust
Property damage
$25,000
Reported by
Emergency Manager
Coordinates
32.920, -91.830

Trees were blown down and some sheds were blown down also.

Hail, Morehouse

When
March 23, 5:05 PM CST
Where
Morehouse County, 3 mi NNE of Beekman
Measured
1 in hail
Reported by
Emergency Manager
Coordinates
32.960, -91.860

Hail was accumulating on the ground.

Hail, Morehouse

When
March 23, 5:15 PM CST
Where
Morehouse County, 3 mi NNE of Gallion
Measured
1 in hail
Reported by
Public
Coordinates
32.910, -91.750

Hail, West Carroll

When
March 23, 5:30 PM CST to 5:35 PM CST
Where
West Carroll County, 5.33 mi NW of Oak Grove Roberts Ar to 0.58 mi W of Kilbourne
Measured
2.75 in hail
Property damage
$75,000
Reported by
Broadcast Media
Coordinates
32.980, -91.420

Hail up to baseball size broke windows, left holes in mobile homes, damaged vehicles, knocked down several limbs, and damaged siding.

Thunderstorm Wind, West Carroll

When
March 23, 5:32 PM CST
Where
West Carroll County, 0.9 mi NE of Forest
Measured
55 kt (63 mph) estimated gust
Property damage
$25,000
Reported by
Broadcast Media
Coordinates
32.790, -91.410

Part of a mobile home roof was blown off, and several trees were downed in the area.

Thunderstorm Wind, East Carroll

When
March 23, 5:45 PM CST
Where
East Carroll County, 0.69 mi N of Lake Providence
Measured
55 kt (63 mph) estimated gust
Property damage
$15,000
Reported by
Public
Coordinates
32.810, -91.180

Trees were blown down and and a barn was damaged.

What these are

Thunderstorm Wind
Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
Hail
Hail three-quarters of an inch or larger, or smaller hail that caused damage, filed with the largest stone measured.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in Louisiana in 2013Every state in 2013This day in weather historyWarnings in Louisiana, March 2013

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 434884, 434889, 434890, 434893, 434885, 434888.